# SDR 95ZZZX3390

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

AFTER 27 MINUTES IN FLIGHT FROM SAN JUAN, PR, WITH DESTINATION MIAMI, FL, THE CREW DESCRIBED THE PROBLEM AS:  IN CLIMB-OUT OF 10,000 FEET, GOT LOUD BANG AND ACFT YAW.  NR 1 EPR DOWN AND EGT APPROACHING 600 CELSIUS.  SHUT ENGINE DOWN AT 17037 AND RETURNED TO SJU.  ACFT THREE ENGINE FERRIED TO MIAMI.  NR 1 ENGINE REMOVED AND REPLACED.
